# SDR SWAA2021061470494

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) ; 2021-217269 / REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA IAW AMM 33-51-01-960-802; REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA IAW AMM 33-51-01-960-802
